| Catalog Number |
3608-90030 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tip of a chesapeake cervical 3-screw drill guide inserter fractured intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description
No new information.